Folgen
Daniel Wachsmuth
Daniel Wachsmuth
Bestätigte E-Mail-Adresse bei mathematik.uni-wuerzburg.de
Titel
Zitiert von
Zitiert von
Jahr
Convergence and regularization results for optimal control problems with sparsity functional
G Wachsmuth, D Wachsmuth
ESAIM: Control, Optimisation and Calculus of Variations 17 (3), 858-886, 2011
1552011
Second-order sufficient optimality conditions for the optimal control of Navier-Stokes equations
F Tröltzsch, D Wachsmuth
ESAIM: Control, Optimisation and Calculus of Variations 12 (1), 93-119, 2006
932006
Convergence analysis of smoothing methods for optimal control of stationary variational inequalities with control constraints∗
A Schiela, D Wachsmuth
ESAIM: Mathematical Modelling and Numerical Analysis 47 (3), 771-787, 2013
632013
Sufficient optimality conditions and semi-smooth Newton methods for optimal control of stationary variational inequalities
K Kunisch, D Wachsmuth
ESAIM: Control, Optimisation and Calculus of Variations 18 (2), 520-547, 2012
592012
An augmented Lagrangian method for optimization problems in Banach spaces
C Kanzow, D Steck, D Wachsmuth
SIAM Journal on Control and Optimization 56 (1), 272-291, 2018
562018
A-posteriori error estimates for optimal control problems with state and control constraints
A Rösch, D Wachsmuth
Numerische Mathematik 120 (4), 733-762, 2012
532012
Sufficient second-order conditions for bang-bang control problems
E Casas, D Wachsmuth, G Wachsmuth
SIAM Journal on Control and Optimization 55 (5), 3066-3090, 2017
402017
Path-following for optimal control of stationary variational inequalities
K Kunisch, D Wachsmuth
Computational Optimization and Applications 51 (3), 1345-1373, 2012
402012
Regularization error estimates and discrepancy principle for optimal control problems with inequality constraints
D Wachsmuth, G Wachsmuth
Control and Cybernetics 40 (4), 1125-1158, 2011
392011
Optimal control of planar flow of incompressible non-Newtonian fluids
D Wachsmuth, T Roubíček
Zeitschrift für Analysis und ihre Anwendungen 29 (3), 351-376, 2010
342010
On time optimal control of the wave equation and its numerical realization as parametric optimization problem
K Kunisch, D Wachsmuth
SIAM Journal on Control and Optimization 51 (2), 1232-1262, 2013
33*2013
Sufficient second-order optimality conditions for convex control constraints
D Wachsmuth
Journal of mathematical analysis and applications 319 (1), 228-247, 2006
322006
Newton methods for the optimal control of closed quantum spin systems
G Ciaramella, A Borzì, G Dirr, D Wachsmuth
SIAM Journal on Scientific Computing 37 (1), A319-A346, 2015
312015
The multiplier-penalty method for generalized Nash equilibrium problems in Banach spaces
C Kanzow, V Karl, D Steck, D Wachsmuth
SIAM Journal on Optimization 29 (1), 767-793, 2019
292019
Second-order analysis and numerical approximation for bang-bang bilinear control problems
E Casas, D Wachsmuth, G Wachsmuth
SIAM Journal on Control and Optimization 56 (6), 4203-4227, 2018
282018
Numerical study of the optimization of separation control
A Carnarius, B Günther, F Thiele, D Wachsmuth, F Tröltzsch, ...
Proceedings of the 45th AIAA Aerospace Sciences Meeting and Exhibit, Reno …, 2007
262007
Tikhonov regularization of optimal control problems governed by semi-linear partial differential equations
F Pörner, D Wachsmuth
Mathematical Control & Related Fields 8 (1), 315-335, 2018
252018
Numerical verification of optimality conditions
A Rösch, D Wachsmuth
SIAM Journal on Control and Optimization 47 (5), 2557-2581, 2008
252008
Stability for bang-bang control problems of partial differential equations
NT Qui, D Wachsmuth
Optimization 67 (12), 2157-2177, 2018
242018
Stability for bang-bang control problems of partial differential equations
NT Qui, D Wachsmuth
Optimization 67 (12), 2157-2177, 2018
242018
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20